Maxima of independent, non-identically distributed Gaussian vectors

Details

Serval ID
serval:BIB_ED427AEA6E06
Type
Article: article from journal or magazin.
Collection
Publications
Title
Maxima of independent, non-identically distributed Gaussian vectors
Journal
Bernoulli
Author(s)
Engelke S., Kabluchko Z., Schlather M.
Publication state
Published
Issued date
2015
Peer-reviewed
Oui
Volume
21
Pages
38-61
Language
english
Create date
30/03/2013 16:17
Last modification date
20/08/2019 16:15
Usage data